Inforin Active

Inforin Active – a derivative of diphenylmethane, has a moderate anxiolytic activity; also has a sedative, antiemetic, antihistaminic and m-anticholinergic action.

1 g of gel contains:

active substances: ibuprofen 50 mg, levomentol 30 mg.

auxiliary substances: ethanol 96%, propylene glycol, carbomer interpolymer (carbopol ultrez), diisopropanolamine, purified water.

  • for local symptomatic treatment of muscular and joint pain, edema in light traumatic injuries (sprain, bruises, sports injuries)
  • in the complex treatment of pain in rheumatism.

For external use only

In adults and children over 12 years of age, as well as in the elderly:

1-4 cm gel (1 cm long column contains 0.55 g of gel) is applied to the painful area and slightly rubbed until absorbed.

The application is repeated as necessary, up to three times a day, observing the interval between each application of not less than 4 hours. If after two weeks of treatment, there is no improvement, you need to see a doctor.

Children under 12 years of age:

Due to the lack of safety data, use of the drug in children younger than 12 years is not recommended.

Elderly people:

In elderly patients, all NSAIDs should be used with increased caution because of a more pronounced propensity to develop side effects.

Patients with impaired renal and hepatic function:

In patients with mild to moderate renal impairment of the liver and kidney, preparations containing ibuprofen should be administered at the lowest effective dosage within the shortest possible period of time; necessary for the relief of clinical symptoms.

Related products